The Intelligent & Relentless Pursuit of Muscle™
T Replacement
 
SubQ After Trying Androgel
1 2 Next Last
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Hi,

Is it okay to start using test c subq or should I do IM for the first few weeks until I establish a baseline? I'm currently using adrogel but it only raised my TT to 297 and test was taken about 3 hours after I applied the gel.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Hmmmm.......is it okay to start off with subq for the first injection?

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

okay, did my first subq injection of 15 units of Test cyp 200mg/ML. I plan on doing twice a week of 15 units which comes to 60mg of Test cyp a week. I'm using the needle size 29g recommended in the sticky. Will do this for the first few weeks to see how I tolerate the dose. I have a problem with being very hypersensitive to any medication or changes in my body. This can at times lead to some serious anxiety.

  Post New Thread | Reply | Quote | Report
 

cobra003
Level

Join date: Jul 2012
Posts: 159

You should be OK. Just watch for anything unusual.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Thanks. So far all is well. A little anxiety but that I believe was all in my head. After a few pins I should be okay. I had to do the same thing with androgel. 1 pump for a few days and slowly worked my way up to 4 pumps.

The actual pin I didn't even feel. I felt the test c going in a bit but that was all.

  Post New Thread | Reply | Quote | Report
 

Gold_Dog
Level

Join date: May 2011
Posts: 8

If you feel the T going in, try to push in slower. With a 29G pin, you probably have to anyway, but if not push slower. Also, if it takes a lot of effort for you to push it in perhaps you are moving the needle a little and that is what you are actually feeling and not the T. Push the T in slowly, you should not feel it and will lessen in post shot soreness from pushing the oil in too fast.

In can also be helpful to rub the injection spot after the withdrawl. I have injected SubQ and IM with 25G and 29G and even a few with even shorter 31G. I feel no differences and my T levels are fairly consistent I think (best on lab tests not just feeling).

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Thanks. Its actually the rush as in the feeling I get after the T hits my blood. So far, it hasn't been too bad at 15 units 2X a week. Then again, I just did my second shot this morning.

Thanks again for the feedback.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Hi,

I've been on 30mg of Test cyp 2x a week for a total of 60mg/week. Every time I
try to go up from that dose (original prescription was for 100mg/week) I get
very anxious and don't feel right.

I've only been on the shots for 30 day now and am thinking I have been so low
for so long that my body is slowly adjusting to increased T. Does this sound
right and as anybody had this problem. Below are my most recent blood tests
taken at 9:50am in the morning from Quest on the morning of my next shot:

Estone: 25 (< or =68pg/ml)
Cortisol,total: 16.6 (4 -22 mcg/dl)
DHEA Sulfate: 277 ( 45 -345 mcg/dl)
FHS: <0.7L (1.6 - 8.0 mIU/ml)
LH: <0.2L (1.5 - 9.3)

Estradiol: 27 (< or =39pg/ml)
Total Test: 330 (230 -1100ng/dl)
Free Test: 85.3 (35 - 155 pg/ml)

My SHBG a week before I started on the shots was 13 (13-71 nmol/L). I was on
androgel at the time and the highest my test went was 295 and that was a few
hours after putting the gel on.

I've tried the gel which didn't work and my start T was 185.

Thanks

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

My apologies for starting a new thread. The test was taken around 945am. Attached are the results 2 week prior to starting the shots. At that time I was on 4 pumps of androgel 1.62.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

First image

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

second image

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

Your thyroid levels are screwed up and you cannot absorb androgel, no surprise there.

Now you are injecting a small amount of T and your E2 is too high. Maybe larger doses take E2 higher and are part of your intolerance.

We know that TRT can make some thyroid cases feel bad.

Read the advice for new guy's sticky and post thyroid related data here; temperatures, iodine intake etc.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Thanks. I don't use salt very much but when I do it's sea salt which I believe has no iodine in it.

As far as my thyroid, which numbers seem to be off? T4:T3 ratio and high TSH?

Thanks again for the response.

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

TSH is up, everything except fT3 is low, compare to mid range which is considered optimal by many.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Thanks. So I should try to bring my fT4 down as well as TSH to the mid range to achieve optimal levels. Thanks again.

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

I am not sure what is going on with your thyroid. Get your body temperatures posted and we can see what they suggest.

TSH is up, T4 [total is low] should be near 8, fT4 is 1.1, 1.3 would be better.

The TSH, T4 and FT4 are consistent with low iodine stores. Low body temperatures would reinforce this. The following also suggests a thyroid influence.

We know that some guys who do not tolerate TRT are that way because their thyroid status is low. So this also suggests that your thyroid function could be off.

Same if there is adrenal fatigue.

If one or both of these systems is weak, then the body may not be able to support the increased metabolic demands of restored testosterone levels.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Thanks KSMAN. I'll post my temps tomorrow. I took one temp this morning at 8:45 at it was 97.4. However, I used my kids thermometer under my arm. So, I'm not sure if that is accurate or I should add 1 degree for a total of 98.4.

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

Please do oral temperatures.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Okay. My temps:

8:42 - 97.7
12:30 - 97.6
2:15 - 97.9
5:00 - 98.2
7:15 - 97.6

Do these look a bit low?

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

8:42 is borderline and midday is not better.

5:00 is close, keep checking and 7:15 is low.

Given your low iodine intake, supplemental iodine might be useful.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Thanks. I'll keep checking. I also ordered some Iodoral.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Okay, my doctor gave me 1 mg of Arimidex a week and 750mg of HCG a week. However, he did not write me a prescription for the HCG but gave me a syringe with 750mg in it to try this week and then report back next week for another 750mg....weird. I guess I can back fill my needles for each dose.

Question - is it okay to start off with 1/4 dose of Arimidex the day I take my injections (2xweek)and 250mg HGH the day before my injections or can I do all on the same day?

Thanks

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

I do all three at the same time.

hCG refrigerated?

You can inject 250 three times per week, swab needle after injecting, recap and refrigerate. 750iu in A single dose is not good.

  Post New Thread | Reply | Quote | Report
 

badrad123
Level

Join date: Jul 2012
Posts: 97

Yes, in the refrigerator now. Okay, so since my last total t was 330 and my E2 was 27 (morning before injection) do you think 1/4 of arimidex would be okay to start 2x a week and adjust accordingly? Any weird sides I should be aware of? I'm still a little hypersensitive when I take new meds.

Thanks again for the info. Much appreciated.

  Post New Thread | Reply | Quote | Report
 

KSman
Level 1

Join date: Aug 2006
Posts: 8015

yes, 1/2mg per week would be appropriate if you are a normal responder. If you are an over-responder you can feel depressed and overall worse.

  Post New Thread | Reply | Quote | Report
1 2 3 4 5 Next Last